# SDR FDEA201504211271

- Difficulty date: April 21, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 486 hours, 29,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC FOUND CTR FUSELAGE LONGITUDINAL BEAM 4 WITH CRACK INDICATION AT FRAME 49LT.
